MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® VANCOMYCIN FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® VANCOMYCIN FLEX® REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed vancomycin (vanc) result on a patient sample obtained on a dimension vista 500 system.Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the available instrument data files and the information provided by the customer.Calibration was acceptable and within specifications.There were no process errors and no dimension vista 500 system performance issues.Quality control (qc) recovery was within the customer¿s expected ranges, and no issues were reported with other patient samples, indicating that the vanc assay was performing acceptably.The cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported to siemens that they obtained an erroneously depressed vancomycin (vanc) result on a patient sample on a dimension vista 500 system when the sample was reprocessed.The erroneously depressed result was not reported to the physician(s).The same sample was reprocessed on the original dimension vista 500 system.A higher reprocessed result was obtained, considered correct, matched the prior initial result obtained for the same sample, and reported.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed vancomycin (vanc) result.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® VANCOMYCIN FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key19536134
Report Number2517506-2024-00165
Device Sequence Number6216579
Product Code LEH
UDI-Device Identifier00842768015533
UDI-Public00842768015533
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K061655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/25/2024
Device Model NumberN/A
Device Catalogue NumberK4086 SMN 10445128
Device Lot Number23360BA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2024
Initial Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale